2005, 2005(Special): 846-853. doi: 10.3934/proc.2005.2005.846

Upper bounds for limit cycle bifurcation from an isochronous period annulus via a birational linearization

1. 

Department of Mathematics and Computer Science, Virginia State University, Petersburg, VA 23806, United States

Received  September 2004 Revised  March 2005 Published  September 2005

We discuss polynomial 1-form small perturbation of an isochronous polynomial 1-form in the Pfaffian form $\omega_{\epsilon}=\omega_0+\epsilon \omega$ where $\omega$ is a n-degree polynomial 1-form, $\epsilon$ a small real parameter, and $\omega_0$ an isochronous 1-form with a known birational linearization $T,$ setting $\omega_0$ as the pullback 1-form $T^*\Cal I_0$ of the exact linear isochrone 1-form $\Cal I_0=dH.$ Using recursively the cohomology decompositions of $\omega$ in the related Petrov module, we construct the Bautin-like ideal of the Poincar\'e-Melnikov functions, and study the zeros of Abelian integrals over the ovals $\tilde H=T^*H=r.$ We then stabilize the sequence of the successive Melnikov functions through a multistep reduction of the system coefficients, and determine in terms of the degrees of $\tilde H$ and $\omega$ the overall upper bounds for limit cycles emerging from the polynomial deformation.
Citation: Bourama Toni. Upper bounds for limit cycle bifurcation from an isochronous period annulus via a birational linearization. Conference Publications, 2005, 2005 (Special) : 846-853. doi: 10.3934/proc.2005.2005.846
[1]

Alejandro Adem and Jeff H. Smith. On spaces with periodic cohomology. Electronic Research Announcements, 2000, 6: 1-6.

[2]

Na Li, Maoan Han, Valery G. Romanovski. Cyclicity of some Liénard Systems. Communications on Pure and Applied Analysis, 2015, 14 (6) : 2127-2150. doi: 10.3934/cpaa.2015.14.2127

[3]

Sergio R. López-Permouth, Benigno R. Parra-Avila, Steve Szabo. Dual generalizations of the concept of cyclicity of codes. Advances in Mathematics of Communications, 2009, 3 (3) : 227-234. doi: 10.3934/amc.2009.3.227

[4]

Yuanyuan Chen, Jiang Yu. The study on cyclicity of a class of cubic systems. Discrete and Continuous Dynamical Systems - B, 2022, 27 (11) : 6233-6256. doi: 10.3934/dcdsb.2021314

[5]

Daniel Guan. Modification and the cohomology groups of compact solvmanifolds. Electronic Research Announcements, 2007, 13: 74-81.

[6]

Huai-Dong Cao and Jian Zhou. On quantum de Rham cohomology theory. Electronic Research Announcements, 1999, 5: 24-34.

[7]

Dennise García-Beltrán, José A. Vallejo, Yurii Vorobiev. Lie algebroids generated by cohomology operators. Journal of Geometric Mechanics, 2015, 7 (3) : 295-315. doi: 10.3934/jgm.2015.7.295

[8]

Jiangsheng Hu, Dongdong Zhang, Tiwei Zhao, Panyue Zhou. Balance of complete cohomology in extriangulated categories. Electronic Research Archive, 2021, 29 (5) : 3341-3359. doi: 10.3934/era.2021042

[9]

Linping Peng, Yazhi Lei. The cyclicity of the period annulus of a quadratic reversible system with a hemicycle. Discrete and Continuous Dynamical Systems, 2011, 30 (3) : 873-890. doi: 10.3934/dcds.2011.30.873

[10]

Viktor Levandovskyy, Gerhard Pfister, Valery G. Romanovski. Evaluating cyclicity of cubic systems with algorithms of computational algebra. Communications on Pure and Applied Analysis, 2012, 11 (5) : 2023-2035. doi: 10.3934/cpaa.2012.11.2023

[11]

Jacopo De Simoi. On cyclicity-one elliptic islands of the standard map. Journal of Modern Dynamics, 2013, 7 (2) : 153-208. doi: 10.3934/jmd.2013.7.153

[12]

Yi Shao, Yulin Zhao. The cyclicity of the period annulus of a class of quadratic reversible system. Communications on Pure and Applied Analysis, 2012, 11 (3) : 1269-1283. doi: 10.3934/cpaa.2012.11.1269

[13]

Isaac A. García, Douglas S. Shafer. Cyclicity of a class of polynomial nilpotent center singularities. Discrete and Continuous Dynamical Systems, 2016, 36 (5) : 2497-2520. doi: 10.3934/dcds.2016.36.2497

[14]

Livio Flaminio, Miguel Paternain. Linearization of cohomology-free vector fields. Discrete and Continuous Dynamical Systems, 2011, 29 (3) : 1031-1039. doi: 10.3934/dcds.2011.29.1031

[15]

Boris Kalinin, Victoria Sadovskaya. Holonomies and cohomology for cocycles over partially hyperbolic diffeomorphisms. Discrete and Continuous Dynamical Systems, 2016, 36 (1) : 245-259. doi: 10.3934/dcds.2016.36.245

[16]

Chenxi Wu. The relative cohomology of abelian covers of the flat pillowcase. Journal of Modern Dynamics, 2015, 9: 123-140. doi: 10.3934/jmd.2015.9.123

[17]

Federico Rodriguez Hertz, Jana Rodriguez Hertz. Cohomology free systems and the first Betti number. Discrete and Continuous Dynamical Systems, 2006, 15 (1) : 193-196. doi: 10.3934/dcds.2006.15.193

[18]

Daniel Amin, Mikael Vejdemo-Johansson. Intrinsic disease maps using persistent cohomology. Foundations of Data Science, 2021  doi: 10.3934/fods.2021008

[19]

Rafael de la Llave, A. Windsor. Smooth dependence on parameters of solutions to cohomology equations over Anosov systems with applications to cohomology equations on diffeomorphism groups. Discrete and Continuous Dynamical Systems, 2011, 29 (3) : 1141-1154. doi: 10.3934/dcds.2011.29.1141

[20]

Siwei Yu, Jianwei Ma, Stanley Osher. Geometric mode decomposition. Inverse Problems and Imaging, 2018, 12 (4) : 831-852. doi: 10.3934/ipi.2018035

 Impact Factor: 

Metrics

  • PDF downloads (44)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]